MathSciNet Relay Station
MathSciNet bibliographic data
MR387420 20F05
Rosset, Shmuel A property of groups of non-exponential growth. Proc. Amer. Math. Soc. 54 (1976), 24–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement